MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2021-243315

Медицинская библиотека · BMJ case reports · 2021

Autoimmune heparin-induced thrombocytopenia: a rare manifestation of COVID-19.

Julian Katherine, Bucher Donald, Jain Rohit

Клинический случайСтатьяПеревод в очереди

Аннотация

We describe the case of a 65-year-old male who presented to an outside hospital for shortness of breath, nausea and vomiting 8 days after testing positive for COVID-19. Initial workup revealed massive bilateral pulmonary emboli and thrombocytopenia. The patient was then admitted to our hospital, received an inferior vena cava filter and initially started on argatroban for autoimmune heparin-induced thrombocytopenia (HIT) prophylaxis. On hospital stay day 6, labs revealed a diagnosis of HIT in the setting of COVID-19. This case highlights the rare occurrence of a patient developing HIT without heparin exposure and in the setting of a novel infectious agent, COVID-19.

Для цитирования: Julian Katherine, Bucher Donald, Jain Rohit. Autoimmune heparin-induced thrombocytopenia: a rare manifestation of COVID-19.. BMJ case reports. 2021. DOI: 10.1136/bcr-2021-243315.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.